MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL OVB1 CAMERA CONTROL UNIT; EDNOSCOPIC VIDEO IMAGE PROCESSOR

MEDOS INTERNATIONAL SàRL OVB1 CAMERA CONTROL UNIT; EDNOSCOPIC VIDEO IMAGE PROCESSOR
Model Number 242300
Medical Device Problem Code Intermittent Capture (1080)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Not Applicable (3189)
Date of Event 04/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If additional information should become available, a supplemental medwatch will be submitted accordingly.(b)(4).As of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.If information is obtained that was not available for the initial medwatch, a follow-up medwatch.
 
Event or Problem Description
This is report 1 of 2 for the same event.It was reported by the affiliate in (b)(6) via e-mail that during laparoscopy, it was observed that the image would go off completely during manipulation of the camera; and then the green indicator that showed that the camera was working would go off when the image disappeared but then the image would come on again.It was further reported that the base unit would sometime automatically go off although the image may still be seen but the photo also did not get captured.As a result, there was a surgical delay of half an hour as a standby system was available for use.The surgery was not completed as the device has shifted from the other center.There was patient involvement reported.There were no injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch report will be submitted accordingly.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: the device was received and evaluated at the service center.The intermittent operation of the device reported by the customer was confirmed.Upon evaluation, it was found that the isolation board was defective.The device was repaired, tested and found to be fully functional.However, given the information provided, we cannot determine a definitive root cause for the defective isolation board.A review of the device history record indicated that this device (serial number : (b)(6)) was processed without incident; therefore, there is no evidence of manufacturing anomalies on the paperwork reviewed.At this point in time, no corrective action is required, and no further action is warranted.Depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
OVB1 CAMERA CONTROL UNIT
Common Device Name
EDNOSCOPIC VIDEO IMAGE PROCESSOR
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key8594757
Report Number1221934-2019-57100
Device Sequence Number19381092
Product Code FWF
UDI-Device Identifier10886705026180
UDI-Public10886705026180
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number242300
Device Catalogue Number242300
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/09/2019
Initial Date Received by Manufacturer 04/22/2019
Supplement Date Received by Manufacturer11/11/2020
Initial Report FDA Received Date05/09/2019
Supplement Report FDA Received Date11/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1